# SDR K2DA0182E

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N508PH
- Make and model: Doug MD500E
- Aircraft serial: 0182E
- Aircraft time: 14,728 hours, 23,447 cycles
- Engine: Allsn 250C20B
- Engine time: 15,652 hours, 13,243 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Part number: 6890550
- Part serial: CAC33175
- Condition: None
- Location: Engine Compresso
- Part time: 17,907 hours, 26,624 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT N508PH, A MD500E, WAS CONDUCTING A UTILITY FLIGHTS UNDER AN OAS CONTRACT AND PERFORMED A PRECAUTIONARY LANDING AT 21°35’ 10.9” N, 158° 00’ 44.7” W DUE TO SMOKE EMANATING FROM THE ENGINE.  THE PILOT WAS THE ONLY OCCUPANT OF THE AIRCRAFT.  AFTER LANDING IT WAS APPARENT THAT THE AIRCRAFT HAD SUBSTANTIAL OIL LEAKING FROM THE COMPRESSOR. AFTER CONSULTATION WITH AN ENGINE OVERHAUL FACILITY IT WAS DETERMINED THAT THE #1 CARBON SEAL INTERNAL TO THE COMPRESSOR SECTION HAD FAILED.
